# SDR AALA202203164847

- Difficulty date: March 14, 2022
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N338PK
- Make and model: Boeing 737*
- Aircraft serial: 31268
- Aircraft time: 13,544 hours, 5,599 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Metering Valve
- Condition: Faulty
- Location: Zone 100 - Fuse
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

AIRCRAFT WAS GROUNDED: ABORTED TAKEOFF AT 20 KNOTS DUE TO UNCOMMANDED NOSE WHEEL STEERING MOVEMENT TO THE RIGHT. TILLER THEN JAMMED HARD RIGHT. AIRCRAFT TOWED TO GATE. REPLACED STEERING METERING VALVE PER AMM 32-51-11 (AALA202203154847). REPLACED NOSE LANDING GEAR TORSION LINK APEX PIN PER AMM 32-21-31 (AALA202203163917). ACCOMPLISHED SATISFACTORY TAXI CHECK OF NOSE WHEEL STEERING.
